# SDR 99ZZZX2645

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421WT
- Make and model: Cessna 421C
- Aircraft serial: 421C0620
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Sight Gauge
- Part number: 511700712
- Condition: Split
- Location: Hyd Reservoir
- Part time: 50 hours
- Component: 511700726
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN NOSE COMPARTMENT.  INSPECTION REVEALED RESERVOIR SIGHT TUBE SPLIT AT TOP AND BOTTOM ATTACH TO RESERVOIR.  TUBE WAS PURCHASED NEW AND INSTALLED APPROXIMATELY 50 HOURS BEFORE.  TUBE ALSO REPLACED ON SECOND AIRCRAFT, SN 421C0236.  INSPECTION REVEALED TUBE ALSO SPLIT ON THIS AIRCRAFT.  COMPLETE FAILURE OF TUBE WILL RESULT IN LOSS OF HYDRAULIC FLUID.
